Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on weakly complete algebras


Author: William Fulton
Journal: Bull. Amer. Math. Soc. 75 (1969), 591-593
DOI: https://doi.org/10.1090/S0002-9904-1969-12250-0
MathSciNet review: 0238829
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Monsky and G. Washnitzer, The construction of formal cohomology sheaves, Proc. Nat. Acad. Sci. U. S. A. 52 (1964), 1511-1514. MR 171787
  • 2. P. Monsky and G. Washnitzer, Formal cohomology. I, Ann. of Math. (2) 88 (1968), 181-217. MR 248141


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12250-0

American Mathematical Society